# SDR DALA2019022211134

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 65,653 hours, 24,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 EMERGENCY EXIT SIGN COVER MISSING AT 2L DOOR. CORRECTIVE ACTION: REPLACED MISSING COVER AT 2L DOOR. (5019847)
